Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 15, Issue 1, March 2016
T. Princy
Pages: 47 - 60
In this paper we develop a new family of Weibull-gamma model which is obtained by compounding a q-Weibull density with a two parameter gamma density. This class can be considered as a natural extension of the Weibull gamma model which accommodates various other useful statistical models. Properties...
M.H. Tahir, M. Adnan Hussain, Gauss M. Cordeiro, G.G. Hamedani, M. Mansoor, M. Zubair
Pages: 61 - 79
We introduce a new four-parameter model called the Gumbel-Lomax distribution arising from the Gumbel- X generator recently proposed by Al-Aqtash (2013). Its density function can be right-skewed and reversed-J shaped, and can have decreasing and upside-down bathtub shaped hazard rate....
Anu Chhabra, B.K. Dass, Samridhi Mehta
Pages: 80 - 95
Sihm et al. (2014) introduced modified optional unrelated question RRT model in both binary and quantitative response situations wherein the prevalence of the sensitive variable and the sensitivity level of the underlying sensitive question could be estimated simultaneously without using a split sample...
Fanny Leroy, Jean-Yves Dauxois, Pascale Tubert-Bitter
Pages: 96 - 107
We investigate the parametric maximum likelihood estimator for truncated data when the truncation value is different according to the observed individual or item. We extend Lehmann’s proof (1983) of the asymptotic properties of the parametric maximum likelihood estimator in the case of independent...